# SDR 2010FA0000887

- Difficulty date: July 26, 2010
- Submitted: August 24, 2010
- Operation: General aviation
- Aircraft: N154TS
- Make and model: Diamon DA 42
- Aircraft serial: 42119
- Aircraft time: 568 hours
- Engine: Thielt TAE12501
- Engine time: 568 hours
- Propeller: Mtprop MTV6A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Valve
- Part number: 057212K021401
- Part serial: 00262
- Condition: Failed
- Location: Propeller
- Part time: 87 hours
- Component: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LT ENGINE SHUTDOWN IN CRUISE FLIGHT. FOUND DEFECTIVE PROP CONTROL VALVE AFTER PERFORMIND MX DOWNLOAD. REPLACED VALVE AND OPS CHECKED NORMAL.
